Open Access

On characteristic functions of operators on equilateral graphs

     Article (.pdf)

Abstract

Known connection between discrete and continuous Laplacians in case of same symmetric potential on the edges of a quantum graph is used to construct characteristic functions of quantum graphs and to find some parameters of graphs using spectra of boundary value problems.


Full Text





Article Information

TitleOn characteristic functions of operators on equilateral graphs
SourceMethods Funct. Anal. Topology, Vol. 18 (2012), no. 2, 189-197
MathSciNet MR2978194
zbMATH 1265.34114
CopyrightThe Author(s) 2012 (CC BY-SA)

Authors Information

V. Pivovarchik
South Ukrainian National Pedagogical University, 26 Staroportofrankivs'ka, Odessa, 65020, Ukraine

O. Taystruk
South Ukrainian National Pedagogical University, 26 Staroportofrankivs'ka, Odessa, 65020, Ukraine 09/03/2012


Citation Example

V. Pivovarchik and O. Taystruk, On characteristic functions of operators on equilateral graphs, Methods Funct. Anal. Topology 18 (2012), no. 2, 189-197.


BibTex

@article {MFAT642,
    AUTHOR = {Pivovarchik, V. and Taystruk, O.},
     TITLE = {On characteristic functions of operators on equilateral graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {18},
      YEAR = {2012},
    NUMBER = {2},
     PAGES = {189-197},
      ISSN = {1029-3531},
  MRNUMBER = {MR2978194},
 ZBLNUMBER = {1265.34114},
       URL = {http://mfat.imath.kiev.ua/article/?id=642},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues